| Catalog Number |
0204511 |
| Medical Device Problem Codes |
Deflation Problem (1149); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, prior to a valvuloplasty procedure using the trueflow balloon.Prior to the procedure device allegedly failed to deflate properly, and air was observed being withdrawn during the deflation process.There was no patient contact.